Not sure..

Discussion in 'I Have a Question...' started by Sa Palomera, Apr 4, 2008.

Thread Status:
Not open for further replies.
  1. Sa Palomera

    Sa Palomera Well-Known Member

    Haven't got a clue where to post it, feel free to move it to wherever it's deemed appropriate :dunno:


    It could be the meds (Ritalin, started it today), but I'm having the weirdest undestined feeling. I know undestined isn't a word. But I'm talking about the opposite of destined. And I can't think of another way to describe it.
    It's like my mind has gone all... I don't know.. Odd.. There's like an odd calmness, yet the urge to move, because if I don't move it feels like I'm ... not there or something...

    Also I think the Ritalin has certain side effects which also are some side effects I experienced before when I was on hash-cookies. In a way they are really nice, because it feels so good, but then it's not good, because it makes me do things. Sorry to be so damn vague. I just don't feel it'd be right to discuss effects here, as that's not really the point of my post.

    I don't know what the point is really. Perhaps any reply would be good. I don't know. I'm rambling. It's like my mind has sooooo much to say, yet is so empty at the same time. It makes me feel all calm, yet at the same time there's this... restless feeling creeping around, but only on the background, if that makes sense.. :unsure:

    I don't make sense at all, do I?

    I don't know. I'm babbling. I guess.
  2. itmahanh

    itmahanh Senior Member & Antiquities Friend

    I'm glad you are able to post. Even if you dont think you're making sense, it is so much better to try and get it out. And yeah I know the feeling you're talking about, it's a good feeling but yet an unnerving one. Almost a scary one. Try to dostract yourself hun. Try to be in the "good" feeling and dont let the uneasy one creep in too strong. And monitor it by journalling so that if it is indeed a side effect you can clearly explain it to your doc. Give it a few days cuz maybe the meds just need to level out. If they dont then please tell your doc and see what he/she can do for you. IF you need to chat please PM me.
  3. Sa Palomera

    Sa Palomera Well-Known Member

    Thanks for the reply itmahanh :hug:

    Today is different. I still have that feeling like I need to move because it feels like I don't 'exist' if I don't. And up until about 8pm I wasn't restless at all. So that's good.
    Also I didn't zone out much today, but then again I usually don't zone out much during the weekends..

    I guess it's all about waiting a few days and see :dunno:
Thread Status:
Not open for further replies.